# SDR ASOA2016040314683

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 36,563 hours, 33,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT OPEN PAX DOOR FROM OUTSIDE ACFT.  HAD TO ENTER ACFT FROM SERVICE DOOR. WAS ABLE TO OPEN FROM INSIDE.  TESTED DOOR AGAIN FROM OUTSIDE W/ NO SUCCESS.  FOUND OUTER HANDLE NOT COMING OUT FAR ENOUGH.  CLEANED AND LUBED AND OPS CHECKED PASSENGER DOOR OUTER HANDLE ASSY IAW AMM 52-11-03.  PASSENGER DOOR OK AT THIS TIME. ALL INDICATIONS GOOD.
